# SDR KBM2003F00090

- Difficulty date: November 8, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Tube
- Part number: VG95343T05A010A
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAT SHRINK ON TAIL ROTOR FLIGHT CONTROL TUBE WORN AND TORN.  REPLACED WITH NEW HEAT SHRINK.
